high blood presure problems and medications !

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

E.T.
New Member


Date Joined May 2006
Total Posts : 1
   Posted 5/26/2006 9:04 AM (GMT -7)   
sad  Hi: everyone!  I am a 53 yr old male with high blood presure problems and have a case of palpitations that come and go. I have been treated for this and have been on a few meds. none worked well in lowering my nasty b.p. I am now in what is called one the best Hmo systems, and iv been put on Toprol xl 200mg per day, and Diovan 80mg per day! my b.p has dropped to almost normal levels now. (yahoo)  however I have the worst Side Effects known to mankind. from loss of sleep! to pannic attacks (iv never had before) blurr vision at times! hair thinning out ! dry mouth, sticky eye lids, running nose ! cramping in legs and arms and neck 99% of the time on these! and well, You name it I got it !!  I have asked a few times to be changed to diffrent meds! but as of yet No luck.. my Doctor who I like, only upped the Diovan from 40mg to 80mg more !
God !!! Why!!  Now I have a harsh Cough and cramps beyound control.  I cant sleep at night !
and well kick me in the tail friends, My old friend Palpitations have returned with the no sleep problem.. yes they are rapid heartbeats extra beats, had every test done known to mankind..
and was told point blank.. oh! Dont worry about it.. they cant hurt you !  lots of people have them.. I asked and got help to find out what caused my Palpitation problem first off.. turns out
it was a medication called Procardia xl  turns out a Hmo doctor, gave me to big a dose ! for a few months.. this caused the problem I have now..  I say Thanks to the Big K plan hmo system
they are worst around. and are worthless!   Im starting to feel the same about all Hmo systems
worthless!!  
 
Can anyone who has the same problems with these drugs or meds tell me! what you did..
and how to overcome the sleepless nights - and stop some side effects !   thanks E.T.

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 5/26/2006 10:45 AM (GMT -7)   
:-)  hi ET,geez sounds like you are really having problems. i take lisinopril for mey bp, but i do not have the problems you do with needing such high doses. even on a small dose though my hair is falling out and i am a women, so that is quite a drag. how high is your bp without the meds? all i can say is you really need to bone up on all the stuff you are on. that metoprolol will make you so tired and dizzy  all day if you take it in the am. i had to stop taking it, quality of life meant more to me than feeling 80 years old everyday of my life.  you are really on some large doses, sorry you cannot lower your bp any other way. do you have a weight problem? as far as insomnia is concerned it is because of anxiety over your new problems, i actually had to start taking a sleep aid, and glad to do it, three or 4 nites with no sleep will make you crazy.wish i had some better info for you, but the best i can offer is read up and do not settle for feeling this way.

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 5/26/2006 10:49 AM (GMT -7)   
:-)  PS, my sister takes atenolol and has not had any problems, a little weight gain is all. also the toprlol you are on is a beta blocker, the lisinopril i am on is an ace- inhibitor, they both do the same thing  lower bp, but i do not feel dizzy and tired with the product i take now.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 6:12 AM (GMT -7)
There are a total of 2,906,678 posts in 318,986 threads.
View Active Threads


Who's Online
This forum has 158327 registered members. Please welcome our newest member, nicebutbipolar.
287 Guest(s), 10 Registered Member(s) are currently online.  Details
Rick1310, Gretchen1, rabiya, UserANONYMOUS, gabybee, SharonZ, mareish, testuser1234, Desertsun66, Mister Mike